# SDR HEEA080094

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 16,060 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 204031920003
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FRICTION DAMPER LOWER ATTACHMENT EARS BROKEN. REPAIRED.
